Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 25, 2015, 10:00 PM EDT for 5 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 10:00 PM EDT (02:00 UTC)
- Expired
- Apr 25, 2015, 10:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Clay County, KY, Leslie County, KY, Owsley County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
067
WUUS53 KJKL 260200
SVRJKL
KYC025-051-131-189-193-260230-
/O.NEW.KJKL.SV.W.0028.150426T0200Z-150426T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1000 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHWESTERN PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHEASTERN CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHWESTERN LESLIE COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 1030 PM EDT
* AT 959 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEBASTIAN...
OR 9 MILES SOUTH OF BOONEVILLE...MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BUCKHORN...CROCKETTSVILLE...TAFF...LEROSE...BUCKHORN
LAKE S.P....KRYPTON...CANOE...MOSLEY BEND...THOMAS...VALJEAN...
WHICK...GOBBARD...PANCO...WOLF COAL...LAMONT...LUCKY FORK...
TALBERT...THOUSANDSTICKS AND DRYHILL.
THIS INCLUDES HAL ROGERS PARKWAY BETWEEN MILE MARKERS 44 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3717 8339 3728 8375 3751 8368 3752 8368
3739 8324
TIME...MOT...LOC 0159Z 290DEG 47KT 3734 8362
HAIL...1.00IN
WIND...60MPH
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:54 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 25, 7:54 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 754 PM EDT SAT APR 25 2015 .UPDATE... ISSUED AT 754 PM EDT SAT APR 25 2015 SPC ISSUED A WATCH EARLIER FOR OUR SOUTHWEST COUNTIES. WARM FRONT CONTINUES TO SAG BACK TO THE SOUTH AND IS EVEN SHOWING UP ON LOCAL RADARS. CONVECTION CONTINUES TO FIRE OFF ALONG THE WARM FRONT WITH AN MCS TAKING SHAPE OVER WESTERN KENTUCKY. ALL THIS ACTIVITY WILL CONTINUE TO SHIFT EAST ACROSS THE AREA THROUGH THE EVENING HOURS. WHILE INSTABILITY IS A BIT WEAKER THAN PREVIOUSLY ANTICIPATED...THIS SHOULD NOT MATTER AS STORMS BECOME MORE ORGANIZED ON COLD POOLS FROM EARLIER CONVECTION. STILL CANNOT RULE OUT A TORNADO WITH THE 0-3KM SHEAR CLOSE TO 40 KNOTS. ANY TORNADOES WILL LIKELY BE QUICK SPIN UPS ALONG NOTCHES IN THE LINE AS IT MOVES ACROSS THE AREA IN THE NEXT SEVERAL HOURS. OTHERWISE...DAMAGING WINDS REMAIN A GOOD THREAT ACROSS SOUTHERN KENTUCKY...WITH A HAIL THREAT JUST NORTH OF THE WARM FRONT ACROSS CENTRAL KENTUCKY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 350 PM EDT SAT APR 25 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE SOME CLEARING SKIES IN THE SOUTH AND SHOWERS MOVING OFF TO THE NORTHEAST INTO OHIO. WENT A BIT SLOWER ON ERODING CLOUDS IN THE SOUTH WITH THE NORTH REMAINING WITH CLOUDS A BIT LONGER BUT THIS WILL CREATE A HEATING DIFFERENTIAL BOUNDARY BETWEEN NORTHERN AND SOUTHERN PORTIONS. WITH THIS...EXPECTING SEVERE CONVECTION TO MOVE INTO THE AREA AFTER 21Z AND MOST LIKELY FROM THE WEST. IT IS UNLIKELY THAT LIKE THE HRRR SUGGESTS THAT THE STORMS WILL DEVELOP OVER EASTERN KENTUCKY BUT RATHER MOVE IN FROM THE WEST. HAVE UPDATED THE POPS TO SUGGEST THIS. WILL STILL KEEP THE TEMPERATURE DIFFERENCES IN PLACE AS WELL. AT THIS TIME...WARMING CONTINUES IN THE SOUTH AND CONVECTION IN WESTERN KY IS NEAR OR BEGINNING CONVECTIVE INITIATION. WITH THIS DEVELOPMENT...WOULD EXPECT THIS ACTIVITY TO MOVE EAST WITH THE BEST ENVIRONMENT CONVERGING OVER THE HAL ROGERS PARKWAY AND SOUTH. THEN HEADING INTO TONIGHT...THE LOW OFF TO THE WEST WILL FINALLY TRACK EAST WITH A POSSIBLE MCS DEVELOPING DURING THE EARLY PORTION OF TONIGHT AND MOVING INTO THE AREA. ALL PRECIP...AND ASSOCIATED ACTIVITY WILL COME TO AN END AFTER 06Z. THE MID LEVEL WAVE WILL BE DEPARTING TO THE EAST OF THE AREA EARLY ON SUNDAY...WITH THE REGION IN NW CYCLONIC FLOW AROUND A CLOSED LOW OVER THE ATLANTIC. THE SFC LOW WILL ALSO BE DEPARTING TO THE SOUTHEAST...BUT CHANCES FOR SHOWERS WILL LINGER INTO SUNDAY MORNING...MAINLY ACROSS THE SOUTHEAST. ENOUGH MOISTURE WILL LINGER NEAR 850 MB FOR SOME FLAT CU WELL INTO THE AFTERNOON ON ACROSS THE SOUTHERN HALF OF THE AREA. SURFACE HIGH PRESSURE WILL BUILD TOWARD THE REGION FOR SUNDAY NIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 340 PM EDT SAT APR 25 2015 THE UPPER LEVEL LOW WELL TO OUR NORTH AND EAST WILL HAVE MEANDER BACK CLOSER TO THE NORTHEAST US COAST BY THE START OF THE PERIOD AND REMAIN THERE INTO MONDAY NIGHT...BEFORE FINALLY GETTING KICKED EAST BY A NORTHERN STREAM SYSTEM MOVING INTO CENTRAL CANADA. ONE DISTURBANCE WILL PASS BY TO OUR NORTH AND EAST ON MONDAY INTO MONDAY EVENING AS IT ROTATES AROUND THE UPPER LOW. THIS SHOULD BRING A CONSIDERABLE AMOUNT OF CU TO THE REGION... ESPECIALLY THE EAST ALONG WITH A SPRINKLE OR A STRAY SHOWER. ONCE THIS SHORTWAVE DEPARTS TO THE EAST...A PERIOD OF HEIGHT RISES AND SFC HIGH PRESSURE WILL DOMINATE INTO EARLY ON WED. THIS SHOULD YIELD DRY WEATHER FROM LATE MON EVENING THROUGH TUE NIGHT. THE NEXT CHANCES FOR PRECIPITATION WILL COME DURING THE SECOND HALF OF THE WEEK. THERE ARE RUN TO RUN AND MODEL TO MODEL DIFFERENCES AND INCONSISTENCIES DURING THIS PERIOD...HOWEVER...WITH THE 12Z GFS TAKING A NORTHERN STREAM SYSTEM TO OUR NORTH AT MIDWEEK WHILE THE GFS TAKES A MID LEVEL WAVE TO OUR SOUTH. DURING THE LATTER HALF OF THE WEEK...THE GFS BUILDS MID LEVEL RIDGING TOWARD THE ST LAWRENCE VALLEY WITH CORRESPONDING SFC HIGH PRESSURE AT THE SURFACE. THIS YIELDS DRY AND WARM WEATHER DURING THE SECOND HALF OF THE WEEK...IF IT WERE TO VERIFY. BUT...THE 12Z ECMWF HAS MORE INTERACTION BETWEEN THE SHORTWAVES FROM MID WEEK INTO EARLY ON FRIDAY...AND DEVELOPS AND TAKES A CLOSED SOUTH AND SOUTHEAST AND THEN EAST FROM THE GREAT LAKES TO THE APPALACHIANS AND THEN TO THE EASTERN SEABOARD THROUGH THU NIGHT. THIS WOULD BE A WETTER...CLOUDIER...AND COLDER SCENARIO FROM MIDWEEK...WED INTO THU NIGHT WITH DRY WEATHER TO END THE PERIOD. GIVEN ALL THE UNCERTAINTY WITH THIS...WE HAVE LEANED TOWARD THE MODEL BLEND WHICH IS MORE OR LESS MIDDLE OF THE ROAD. THIS HAVE A PROLONGED PERIOD OF SLIGHT CHANCE TO CHANCE POPS FROM WED INTO THU NIGHT. THIS ALSO WAS A COLDER FORECAST FOR MAX TEMPS IN PARTICULAR FOR THE PERIOD FROM WED INTO FRI. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 754 PM EDT SAT APR 25 2015 SHOWERS AND STORMS WILL ROLL ACROSS EASTERN KENTUCKY THIS EVENING WITH A BRIEF PERIOD OF STRONG WINDS. WILL TRY TO PIN DOWN AN HOUR WHEN THE BEST WINDS WILL ARRIVE THIS EVENING IN THE TAFS. THE WIND THREAT WILL DIMINISH BY MIDNIGHT WITH IFR CIGS SPREADING SOUTH ACROSS THE AREA THROUGH THE REMAINDER OF THE NIGHT. CIGS MAY GO NEAR OR BELOW AIRPORT MINIMUMS AND STAY THERE WELL INTO SUNDAY MORNING. SOME IMPROVEMENT TO MVFR CAN BE EXPECTED BY SUNDAY AFTERNOON...AND WE MAY SEE VFR BY THE END OF THE DAY...BUT STILL UNCERTAIN ON THIS POTENTIAL AS THE CLOUDS COULD BE FAIRLY STUBBORN THIS TIME AROUND. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KAS SHORT TERM...SHALLENBERGER LONG TERM...JP AVIATION...KAS
Hazardous weather outlook, Apr 25, 6:03 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 603 PM EDT SAT APR 25 2015 KYZ068-069-079-080-083>088-116-117-270115- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-CLAY-LESLIE- INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...MANCHESTER... HYDEN 603 PM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORM WATCH 116 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE GREATEST THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND COULD QUICKLY BRING SMALL STREAMS OUT OF THEIR BANKS IF THUNDERSTORMS REPEATEDLY AFFECT THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OCCURRENCE OF HAIL...DAMAGING WINDS...OR FLOODING THROUGH TONIGHT TO THE NATIONAL WEATHER SERVICE. KYZ058-111>115-118-270115- ESTILL-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-LETCHER- INCLUDING THE CITIES OF...IRVINE...RAVENNA...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... JENKINS...WHITESBURG 603 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE GREATEST THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND COULD QUICKLY BRING SMALL STREAMS OUT OF THEIR BANKS IF THUNDERSTORMS REPEATEDLY AFFECT THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OCCURRENCE OF HAIL...DAMAGING WINDS...OR FLOODING THROUGH TONIGHT TO THE NATIONAL WEATHER SERVICE. KYZ044-050>052-059-060-104-106>110-119-120-270115- FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... CLAY CITY...STANTON...FRENCHBURG...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE... SOUTH WILLIAMSON 603 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KAS
In the hours before
Local storm report, Apr 25, 9:22 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
922 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL ISLAND CITY 37.37N 83.77W
04/25/2015 E0.25 INCH OWSLEY KY EMERGENCY MNGR
&&
ARLocal storm report, Apr 25, 9:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
927 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 2 NW BEATTYVILLE 37.60N 83.73W
04/25/2015 M1.00 INCH LEE KY TRAINED SPOTTER
&&
JPLocal storm report, Apr 25, 9:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
935 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 2 SE WHITESBURG 37.10N 82.80W
04/25/2015 E0.88 INCH LETCHER KY CO-OP OBSERVER
&&
JPLocal storm report, Apr 25, 9:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
950 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL KRYPTON 37.31N 83.34W
04/25/2015 M1.00 INCH PERRY KY PUBLIC
&&
JPLocal storm report, Apr 25, 9:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
951 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL HAZARD 37.25N 83.20W
04/25/2015 E0.75 INCH PERRY KY TRAINED SPOTTER
&&
KASLocal storm report, Apr 25, 10:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1000 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 3 NNW AVAWAM 37.25N 83.30W
04/25/2015 M1.25 INCH PERRY KY PUBLIC
&&
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:01 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 59 min |
| Apr 25, 8:03 PM EDT | Special Weather Statement | JKL | Letcher | 27 min |
| Apr 25, 8:07 PM EDT | Tornado Warning | JKL | Jackson, Rockcastle | 23 min |
| Apr 25, 8:16 PM EDT | Special Weather Statement | JKL | Knott, Perry | 44 min |
| Apr 25, 8:28 PM EDT | Tornado Warning | JKL | Jackson, Owsley, Rockcastle | 32 min |
| Apr 25, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Perry, Wolfe | 59 min |
| Apr 25, 8:36 PM EDT | Special Weather Statement | JKL | Pike | 39 min |
| Apr 25, 8:45 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more | 60 min |
| Apr 25, 8:51 PM EDT | Special Weather Statement | JKL | Pike | 39 min |
| Apr 25, 8:58 PM EDT | Tornado Warning | JKL | Clay, Jackson, Owsley, Perry | 32 min |
| Apr 25, 8:59 PM EDT | Areal Flood Advisory | JKL | Breathitt, Estill, Jackson, Lee, Owsley, Rockcastle | 3 hr |
| Apr 25, 9:02 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Lee, Owsley, Rockcastle | 58 min |
| Apr 25, 9:36 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Leslie, Letcher, Perry, Pike | 69 min |
| Apr 25, 9:56 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 55 min |
| Apr 25, 10:02 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 58 min |
| Apr 25, 10:19 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Letcher, Perry, Pike | 3 hr |
| Apr 25, 10:24 PM EDT | Special Weather Statement | JKL | Bell, McCreary, Whitley | 81 min |
| Apr 25, 10:42 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 78 min |
| Apr 25, 10:44 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Leslie, Letcher, Perry | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.